Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 98, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 25, 2008, 3:45 AM CDT for 7 counties in Florida. It took effect at Oct 25, 2008, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2008, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 25, 2008, 1:00 PM CDT
- Expired
- Oct 25, 2008, 3:24 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 250845 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 445 AM EDT SAT OCT 25 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR THE INLAND EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES 75 OR GREATER... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AS WELL AS SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .MUCH DRIER AIR WILL MOVE INTO THE REGION THIS WEEKEND IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM. THE LATEST FORECAST NO LONGER BRINGS THE HUMIDITY LOW ENOUGH TO ACHIEVE RED FLAG CONDITIONS IN SOUTHEAST ALABAMA TODAY. THE KBDI WILL REMAIN BELOW 500 TODAY DUE TO RAINFALL ON FRIDAY. DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL APPROACH 4 HOURS IN NORTHWEST FLORIDA FROM TALLAHASSEE WESTWARD AND DISPERSION INDICES WILL BE AT OR ABOVE 75. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON. ON SUNDAY...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL FLORIDA ZONES DUE TO LOW RELATIVE HUMIDITY DURATIONS. IN SOUTHEAST ALABAMA...WIND AND HUMIDITY CRITERIA WILL BE MET. AFTER A FULL DAY OF DRYING TODAY...THE KBDI MAY BE ABLE TO RECOVER ABOVE 500...AND THE FIRE WEATHER WATCH WILL REMAIN IN EFFECT BECAUSE OF THIS POSSIBILITY. FLZ007-009>011-013-016-017-026-251930- /O.UPG.KTAE.FW.A.0083.081025T1800Z-081025T2200Z/ /O.NEW.KTAE.FW.W.0098.081025T1800Z-081025T2200Z/ /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 445 AM EDT SAT OCT 25 2008 /345 AM CDT SAT OCT 25 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-251930- /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 345 AM CDT SAT OCT 25 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-251930- /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 445 AM EDT SAT OCT 25 2008 /345 AM CDT SAT OCT 25 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
2 follow-up statements
000 WWUS82 KTAE 251824 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 PM EDT SAT OCT 25 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND THE INLAND WESTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH... ...A FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WIND SPEEDS ABOVE 15 MPH... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO THE POTENTIAL FOR RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SURFACE WIND SPEEDS 10 MPH OR GREATER AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... .DISCUSSION...WEAK HIGH PRESSURE AND A DRY AIRMASS WILL MOVE IN BEHIND A COLD FRONT THAT PASSED THROUGH THE REGION LATE FRIDAY. A REINFORCING SHOT OF MUCH COOLER AND DRIER AIR WILL MOVE IN BEHIND A DRY COLD FRONT ON MONDAY. THE POTENTIAL EXISTS FOR A COUPLE OF DAYS OF RED FLAG CONDITIONS ACROSS THE REGION...ESPECIALLY IN NORTH FLORIDA BEHIND THIS COLD FRONT. ALZ065>069-261130- /O.CAN.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ /O.NEW.KTAE.FW.A.0085.081027T1800Z-081027T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 124 PM CDT SAT OCT 25 2008 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR SUNDAY AFTERNOON AS SURFACE WINDS AND THE KEETCH BYRAM DROUGHT INDEX ARE NOT EXPECTED TO MEET THE NECESSARY CRITERIA FOR A RED FLAG WARNING. THE POTENTIAL EXISTS FOR THE DROUGHT INDEX TO RISE ABOVE 500 WITH SUSTAINED WINDS ABOVE 10 MPH AND LOW RELATIVE HUMIDITY BELOW 30 PERCENT ON MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-016-017-026-261130- /O.NEW.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/ /O.CON.KTAE.FW.W.0098.000000T0000Z-081025T2200Z/ /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 224 PM EDT SAT OCT 25 2008 /124 PM CDT SAT OCT 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING THAT IS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON AS WELL AS THE FIRE WEATHER WATCH THAT IS IN EFFECT FOR SUNDAY AFTERNOON. ANOTHER FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-261130- /O.NEW.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/ /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 224 PM EDT SAT OCT 25 2008 /124 PM CDT SAT OCT 25 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE FIRE WEATHER WATCH THAT IS IN EFFECT FOR SUNDAY AFTERNOON. ANOTHER FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 252024 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 424 PM EDT SAT OCT 25 2008 ...RED FLAG WARNING FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND FOR THIS AFTERNOON HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WIND SPEEDS ABOVE 15 MPH... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO THE POTENTIAL FOR RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SURFACE WIND SPEEDS 10 MPH OR GREATER AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... .DISCUSSION...WEAK HIGH PRESSURE AND A DRY AIRMASS WILL MOVE IN BEHIND A COLD FRONT THAT PASSED THROUGH THE REGION LATE FRIDAY. A REINFORCING SHOT OF MUCH COOLER AND DRIER AIR WILL MOVE IN BEHIND A DRY COLD FRONT ON MONDAY. THE POTENTIAL EXISTS FOR A COUPLE OF DAYS OF RED FLAG CONDITIONS ACROSS THE REGION...ESPECIALLY IN NORTH FLORIDA BEHIND THIS COLD FRONT. FLZ007-009>011-013-016-017-026-260430- /O.CAN.KTAE.FW.W.0098.000000T0000Z-081025T2200Z/ /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ /O.CON.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 424 PM EDT SAT OCT 25 2008 /324 PM CDT SAT OCT 25 2008/ ...RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-260430- /O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/ /O.CON.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 424 PM EDT SAT OCT 25 2008 /324 PM CDT SAT OCT 25 2008/ ...RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS... $$ ALZ065>069-260430- /O.CON.KTAE.FW.A.0085.081027T1800Z-081027T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 324 PM CDT SAT OCT 25 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON.... THE POTENTIAL EXISTS FOR THE DROUGHT INDEX TO RISE ABOVE 500 WITH SUSTAINED WINDS ABOVE 10 MPH AND LOW RELATIVE HUMIDITY BELOW 30 PERCENT ON MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ DUVAL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 25, 2:27 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 25, 2:27 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 AM EDT SAT OCT 25 2008
.SHORT TERM (TODAY THROUGH MONDAY)...SFC FRONT HAS PUSHED WELL EAST
OF THE CWA THIS MORNING. HOWEVER...MID LEVEL TROUGH AXIS IS STILL
HANGING BACK OVER THE WESTERN EDGE OF THE AREA. THIS IS KEEPING THE
OVERCAST SKIES IN PLACE. THE 850-700MB TROUGH AXIS SHOULD MOVE
ACROSS THE AREA THIS MORNING WITH THE LOW CLOUDS BURNING OFF FROM
WEST TO EAST BY MIDDAY. SUNSHINE THIS AFTERNOON SHOULD ALLOW TEMPS
TO REACH INTO THE MID AND UPPER 70S.
FOR SUNDAY...500MB TROUGH AXIS WILL PASS ACROSS THE AREA WITH SFC
HIGH PRESSURE BUILDING IN FROM THE WEST. EXPECT CLEAR SKIES SUNDAY
WITH TEMPS RISING INTO THE MID TO UPPER 70S ONCE AGAIN.
BY MONDAY...A STRONG AND DEEP UPPER TROUGH WILL DIG INTO THE EASTERN
U.S. WITH 1040MB+ HIGH DROPPING INTO THE CENTRAL AND SOUTHERN
PLAINS. THIS WILL PUSH A DRY COLD FRONT THROUGH THE AREA DURING THE
AFTERNOON WITH STRONG HIGH PRESSURE BUILDING IN. COOLER TEMPS
EXPECTED MONDAY AFTERNOON AS THE HIGH BUILDS IN WITH MAX TEMPS IN
THE UPPER 60S TO LOWER 70S.
.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...ERN U.S. UPPER TROUGH
TUESDAY EJECTS EWD INTO THE ATLANTIC ON WEDNESDAY. WEAKENING UPPER
RIDGE OUT WEST SHIFTS EWD, WITH A FEW SHORT WAVES TRAVERSING
ACROSS THE NATIONS MIDSECTION THROUGH THE END OF THE WEEK. STRONG
CANADIAN HIGH PRESSURE WILL BUILD EWD FROM THE PLAINS ACROSS THE
MS VALLEY AND INTO THE ERN STATES THROUGH THE END OF THE PERIOD.
THIS PATTERN WILL PROMOTE A DRY NLY FLOW. WITH THE CENTER OF THE
RIDGE WEST OF THE REGION TUESDAY AND WEDNESDAY, CLEAR SKIES AND
NEAR CALM WINDS WILL ENHANCE THE RADIATIONAL COOLING RESULTING IN
RATHER COOL MORNINGS BOTH DAYS. IN FACT, THE 00Z MEX IS
ADVERTISING LOWS OF 33 AND 37, RESPECTIVELY, AT TLH. TRENDED
WARMER USING THE GRIDDED MOS, WITH MIN TEMPS IN THE UPPER 30S. AS
THE HIGH APPROACHES THE EAST COAST, WINDS WILL BECOME MORE ELY,
ALLOWING TEMPS TO MODERATE CLOSER TO NORMAL FOR LATE OCT.
&&
.AVIATION...IFR-LIFR CIGS AND MVFR TO OCNL IFR VSBYS WILL PREVAIL
ACROSS THE REGION OVERNIGHT. WINDS WILL BE NWLY AROUND 5 KTS. THE
LOW CIGS AND VSBYS WILL GRADUALLY LIFT AFTER SUNRISE SATURDAY, WITH
VFR CONDITIONS EXPECTED BY LATE MORNING. NWLY WINDS WILL INCREASE TO
NEAR 10 KTS.
&&
.MARINE...WINDS AND SEAS HAVE CONTINUED TO SUBSIDE THIS MORNING.
BUOYS NOW INDICATING SEAS LESS THEN 7 FEET SO WILL DROP SMALL CRAFT
ADVISORY WITH MORNING ISSUANCE. LIGHT TO MODERATE NORTHERLY FLOW
WILL CONTINUE THROUGH SUNDAY NIGHT WITH HIGH PRESSURE IN CONTROL. BY
MONDAY...WINDS WILL INCREASE SIGNIFICANTLY AS STRONG HIGH PRESSURE
BUILDS IN BEHIND A REINFORCING COLD FRONT. SMALL CRAFT CONDITIONS
EXPECTED BY MONDAY AFTERNOON AND CONTINUING THROUGH THE DAY TUESDAY.
WINDS AND SEAS WILL THEN DIMINISH AS HIGH PRESSURE BUILDS OVER THE
SOUTHEASTERN STATES.
&&
.FIRE WEATHER...FOR THE INLAND FL PANHANDLE AND WRN FL BIG BEND,
AT LEAST THREE HOUR DURATIONS OF SUB-35 PERCENT RH WILL COMBINE
WITH DISPERSIONS AROUND 75, SO WILL UPGRADE THE WATCH TO A WARNING.
ACROSS SE AL, THE KBDI REMAINS BELOW 500, YET RH AND WIND CRITERIA
WILL BE MET. ON SUNDAY AFTERNOON, CRITICAL DURATIONS ACROSS ALL FL
ZONES AND POSSIBILITY OF KBDI ABOVE 500, LOW RH AND WINDS NEAR 10
MPH FOR SE AL, ALL SUGGEST LEAVING WATCHES IN EFFECT AND LET THE
NEXT SHIFT DETERMINE WHETHER THEY SHOULD BE UPGRADED TO WARNINGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 76 46 76 46 73 / 0 0 0 0 0
PANAMA CITY 75 54 76 55 72 / 0 0 0 0 0
DOTHAN 75 44 75 46 68 / 0 0 0 0 0
ALBANY 75 45 76 46 69 / 0 0 0 0 0
VALDOSTA 76 47 76 47 71 / 0 0 0 0 0
CROSS CITY 78 49 77 47 75 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/
THIS AFTERNOON FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
WASHINGTON.
GM...NONE.
&&
CAMP/JAMSKIHazardous weather outlook, Oct 24, 4:54 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT FRI OCT 24 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-251000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 554 AM EDT FRI OCT 24 2008 /454 AM CDT FRI OCT 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...GALE WARNING IN EFFECT FOR COASTAL WATERS UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE REGION DURING THE DAY TODAY. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST DURING THE AFTERNOON. STRONG WINDS OVER THE COASTAL WATERS WILL CONTINUE TO GUST TO NEAR GALE FORCE EARLY THIS MORNING BEFORE DIMINISHING DURING THE MORNING. SWELL GENERATED BY THE STRONG WINDS WILL AFFECT AREA BEACHES THROUGHOUT THE DAY WITH HIGH SURF AND VERY DANGEROUS RIP CURRENTS. AS THE LOW EXITS THE AREA TONIGHT...WINDS AND SEAS WILL DIMINISH AND THE RAIN WILL END. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE REGION THROUGH THE MIDDLE OF NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:24 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.